advertisement
Question
Posted by: freaked out pls help | 2007/08/07

VERY LATE PERIODS

i am so stressed,my periods are so late each month. i stopped taking the pill 5 months ago. we are ttc but i am so worried something is wrong with me. each month it feels like my period is coming and i think it is finally back to normal. i get period cramps, moodiness etc but just no period. neg hpts.ive been reading on the net and there are cases where some peope take forever to get right after stoping pill. ive been advised to wait another month but am so anxious about it. before the pill my periods were sometimes irregular but now its driving me crazy. has anyone else had this. what should i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a bit long for this still to be due to the Pill. See your gynaecologist to check if you are ovulating.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement